Advanced SearchSearch Tips
On Prime Cordial Labeling of Graphs
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 56, Issue 1,  2016, pp.41-46
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2016.56.1.41
 Title & Authors
On Prime Cordial Labeling of Graphs
Aljouiee, Abdullah;
  PDF(new window)
A graph G of order n has prime cordial labeling if its vertices can be assigned the distinct labels 1, , n such that if each edge xy in G is assigned the label 1 in case the labels of x and y are relatively prime and 0 otherwise, then the number of edges labeled with 0 and the number of edges labeled with 1 differ by at most 1. In this paper, we give a complete characterization of complete graphs which are prime cordial and we give a prime cordial labeling of the closed helm , and present a new way of prime cordial labeling of . Finally we make a correction of the proof of Theorem 2.5 in [12].
Prime labeling;Prime cordial labeling;
 Cited by
I. Cahit, Cordial graphs: a weaker version of graceful and harmonious graphs, Ars Combin., 23(1987), 201-207.

G. Chartrand and L. Lesniak-Foster, Graphs and Digraphs (3rd Edition) CRC Press, 1996.

T. Deretsky, S. M. Lee, and J. Mitchem, On vertex prime labelings of graphs, in Graph Theory, Combinatorics and Applications Vol. 1, J. Alavi, G. Chartrand, O. Oellerman, and A. Schwenk, eds., Proceedings 6th International Conference Theory and Applications of Graphs (Wiley, New York, 1991), 359-369.

J. A. Gallian, A dynamic survey of graph labeling, The Electronic J. of Combin., 17(2014), DS6, 1-384.

H. L. Fu and K. C. Huang, On prime labeling, Discrete Math., 127(1994), 181-186. crossref(new window)

S. M. Lee, I. Wui and J. Yeh, On the amalgamation of prime graphs, Bull. Malaysian Math. Soc. (Second Series), 11(1988), 59-67.

O. Pikhurko, Every tree with at most 34 vertices is prime, Util. Math., 62(2002), 185-190.

M. A. Seoud and M. A. Salim, Two upper bounds of prime cordial graphs, JCMCC, 75(2010), 95-103.

M. A. Seoud and M. Z. Youssef, On prime labelings of graphs, Congr. Numer., 141(1999), 203-215.

M. Sundaram, R. O. Ponraj, and S. Somasundaram, Prime cordial labeling of graphs, J. Indian Acad. Math., 27(2005), 373-390.

A. Tout, A. N. Dabboucy, and K. Howalla, Prime labeling of graphs, Nat. Acad. Sci. Letters, 11(1982), 365-368.

S. K. Vaidya and N. H. Shah, Some new families of prime cordial graphs, Journal of Mathematics Research, 3(4)(2011), 21-30.

S. K. Vaidya and N. H. Shah, Prime cordial labeling of some graphs, Open Journal of Discrete Mathematics, 2(2012), 11-16. crossref(new window)